Has The Effect Of 3 Months Injection Of KB Gone Away?

Illustration of Has The Effect Of 3 Months Injection Of KB Gone Away?
Illustration: Has The Effect Of 3 Months Injection Of KB Gone Away? researchgate.net

mlm, I want to ask, when I used KB for 3 months injection, the first month the injection did not come months, until two months, then I entered the third month, I already arrived, did the effect of the injection disappear, though not to the extent of further injection?

1 Answer:

Hello Selvi Sebayang, thank you for asking at HealthReplies.com.

Contraception is a tool or method used to prevent pregnancy. There are several types of methods to prevent pregnancy, such as natural methods, birth control pills, condoms, injection contraception, implants, contraceptive devices (IUDs).

3 month KB injection is a contraceptive injection that contains hormones
resembles progesterone. Progesterone is actually a natural hormone in the human body, with a 3-month KB injection will cause the cessation of ovulation (the release of a mature egg to be fertilized) and so can prevent pregnancy. Progesterone also increases the production of fluid (mucus) from the cervix, this thick liquid will make it difficult for sperm to enter your uterus.

Some of the side effects of 3 month KB injection that you need to know about are:

Irregular menstruation can be in the form of patches of bleeding (spotting / spots) or even no menstruation at all. Increase in body weight Pain in the breast Nausea Bleeding from the birth canal / vagina (irregular bleeding) Decreased bone density during contraception It takes additional information about the period you are feeling now, whether it is like a spots, or spots or the same as the menstrual period that is felt before using KB. Indeed the side effects of 3-month injection KB will cause irregular menstruation especially in the first year and after more than 1 year using 3-month injection KB, most people will stop to menstruate, but all of this is different for each person. You are still advised to do 3-month family planning injections according to your schedule and can also consult with your doctor or with an obstetrician.

Hopefully this information can be useful for you.

: by

Related Question

Management Of Nausea, Vomiting And Stomach Discomfort?

Management Of Nausea, Vomiting And Stomach Discomfort?

(1 year ago)

Hello … I want to ask please in reply. I have nausea and mutah, it’s been almost 3 years. Every morning I am sick and sometimes accompanied by vomiting. In essence, the... Read more

Frequent Urination And Strong Urine Odor.?

Frequent Urination And Strong Urine Odor.?

(11 months ago)

Hello … I want to ask about my complaint, in the past few months I often urinate continuously and feel pain in my bladder, and the urine stinks like that, why is it like? I&#... Read more

Pain In The Kidney If You Drink Other Than Plain Water?

Pain In The Kidney If You Drink Other Than Plain Water?

(11 months ago)

Good night,. R nA few months my kidney hurts when drinking other than water. Starting from as simple as warm fresh tea, milk, to a complex as frappe. R nThe pain immediately felt a... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *